American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] C. J. E. Pinnock. Lawlessness and rank restrictions in certain finitary groups. Proc. Amer. Math. Soc. 130 (2002) 2815-2819. MR 1908262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Robert J. Zimmer. Arithmetic groups acting on compact manifolds. Bull. Amer. Math. Soc. 8 (1983) 90-92. MR 682830.
Abstract, references, and article information
View Article: PDF

[3] Anthony Bak. The computation of surgery groups of odd torsion groups. Bull. Amer. Math. Soc. 80 (1974) 1113-1116. MR 0494156.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1